# SDR SWAA2020102725392

- Difficulty date: October 22, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, THREE AFT ENTRY AND GALLEY GRIT BAR FLOOR BRACKETS IS CORRODED.  THREE AFT ENTRY AND GALLEY GIRT BAR FLOOR BRACKETS FOUND TO BE OUT OF LIMITS AND THEY WERE REPAIRABLE BY REPLACEMENT, IAW SRM 51-10-02-0G-0 STEP 9C.  REMOVED AND RELACED BRACKETS, IAW AMM 25-66-02-000-801 AND AMM 25-66-02-400-801.  P/N 65-65972-3.  INSTALLATION TEST IS GOOD.
